# SDR CA070608008

- Difficulty date: June 6, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Aircraft time: 37,182 hours
- Engine: Rroyce TAYMK65015
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Broken
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)  FLIGHT CREW REPORTED DURING HEAD START CHECKS THAT THE FLIGHT CONTROL LOCK WOULD NOT LOCK THE ELEVATOR CONTROLS AND WAS VERY STIFF WHEN MOVING CONTROL LOCK TO FREE POSITION.  RECERTIFICATION, FOUND THE FLIGHT CONTROL LOCK CABLE FCL1 SNAPPED AT AILERON FLIGHT CONTROL LOCK PULLEY.  CABLE REPLACED AND ADJUSTMENT COMPLETED.  OPERATIONAL TEST OF FLIGHT CONTROL LOCK SYSTEM COMPLETED.  FOLLOW UP ACTION THE CABLE BROKE AT AN IDLER PULLEY AND APPEARED TO HAVE BEEN POSSIBLE FRAYED. ENTIRE ELEVATOR CONTROL LOCK CABLE RUN INSPECTED AND FOUND SERVICEABLE.  IN FOLLOW UP A SPECIAL INSPECTION WILL BE ISSUED FOR AIRCRAFT TO INSPECT THE SAME AREA. (TC NR 20070608008)
